Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 255, NWS Wichita, KS

September 16, 2017McPherson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 16, 2017, 8:25 PM CDT for McPherson County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 16, 2017, 8:25 PM CDT (01:25 UTC)
Expired
Sep 16, 2017, 9:09 PM CDT
In force
44 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County McPherson County, KS

The radar

The Wichita radar (KICT), 74 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1943 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1943 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

060 
WUUS53 KICT 170125
SVRICT
KSC113-170230-
/O.NEW.KICT.SV.W.0255.170917T0125Z-170917T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
825 PM CDT SAT SEP 16 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southern McPherson County in central Kansas...

* Until 930 PM CDT

* At 825 PM CDT, a severe thunderstorm was located near Mcpherson,
  moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Mcpherson, Inman, Galva, Canton and Mcpherson Airport. 

This includes Interstate 135 between Mile Markers 49 and 65.

This severe warning replaces the previous warning in effect for the 
same area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3823 9737 3821 9787 3836 9792 3852 9737
TIME...MOT...LOC 0125Z 243DEG 8KT 3829 9766 

HAIL...1.25IN
WIND...60MPH
 
$$

JAKUB
3 follow-up statements
921 
WWUS53 KICT 170142
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
842 PM CDT SAT SEP 16 2017

KSC113-170230-
/O.CON.KICT.SV.W.0255.000000T0000Z-170917T0230Z/
McPherson KS-
842 PM CDT SAT SEP 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN MCPHERSON COUNTY...

At 841 PM CDT, a severe thunderstorm was located 5 miles south of 
Mcpherson, moving northeast at 10 mph.

Another severe thunderstorm was located 8 miles southwest of 
Mcpherson, moving northeast at 10 mph

HAZARD...60 mph wind gusts and quarter size hail from both of these 
         storms. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Mcpherson, Inman, Galva, Canton and Mcpherson Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3823 9737 3821 9787 3836 9792 3852 9737
TIME...MOT...LOC 0141Z 245DEG 10KT 3831 9760 

HAIL...1.00IN
WIND...60MPH
 
$$

JAKUB
722 
WWUS53 KICT 170155
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
855 PM CDT SAT SEP 16 2017

KSC113-170230-
/O.CON.KICT.SV.W.0255.000000T0000Z-170917T0230Z/
McPherson KS-
855 PM CDT SAT SEP 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL MCPHERSON COUNTY...

At 854 PM CDT, a severe thunderstorm was located 3 miles west of 
Mcpherson, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Mcpherson, Galva, Canton and Mcpherson Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3823 9737 3827 9783 3838 9786 3852 9737
TIME...MOT...LOC 0154Z 250DEG 9KT 3834 9772 

HAIL...1.00IN
WIND...60MPH
 
$$

JAKUB
282 
WWUS53 KICT 170209
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
909 PM CDT SAT SEP 16 2017

KSC113-170219-
/O.CAN.KICT.SV.W.0255.000000T0000Z-170917T0230Z/
McPherson KS-
909 PM CDT SAT SEP 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCPHERSON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3823 9737 3827 9783 3838 9786 3852 9737
TIME...MOT...LOC 0207Z 243DEG 8KT 3836 9768 

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 6:59 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Sep 16, 6:59 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
659 PM CDT Sat Sep 16 2017

.SHORT TERM...(This evening through Tuesday night)
Issued at 257 PM CDT Sat Sep 16 2017

Scattered showers/thunderstorms currently southeast of the
Turnpike corridor may tend to gain some strength as they become
increasingly rooted in the destabilizing boundary layer. This
activity should exit into far eastern KS and MO by evening.
Attention then turns to thunderstorm chances late this afternoon
and evening along and ahead of a southeastward advancing cold
front. Despite strong frontal convergence, upper support and mid-
level cooling is rather weak to non-existent (other than a subtle
jet streak approaching from the southwest). Consequently, activity
may tend to be fairly isolated to widely scattered at best.
Nevertheless, MLCAPE values up to 3000 j/kg in concert with 25-30
kts of deep layer shear will promote strong/severe activity with
anything that can develop. Main threats will be hail up to quarter
to ping-pong ball size and 60-70 mph winds, along with pockets of
heavy rainfall. The greatest potential will be generally
northwest of Winfield to Eureka, and southeast of Salina to Lyons.

Post-frontal warm advection coupled with weak disturbances
embedded within moist mid-level flow will support mostly cloudy
and cooler conditions Sunday, along with hit-or-miss chances for
showers/thunderstorms. Likely not looking at severe weather given
limited instability and lapse rates. Thinking thunderstorm chances
and coverage will gradually increase Sunday night through early
Monday, as an upper trough approaching from the west induces
isentropic ascent and moisture transport across the region. While
widespread severe weather appears unlikely, a handful of strong to
marginally severe storms are possible, along with pockets of
heavy rain.

For Monday-Monday night, warm advection associated with EML
advancing eastward across the area may lead to additional hit-or-
miss storms, but widespread coverage is not expected. Thinking hot
and windy conditions will prevail Tuesday, as a potent Northern
Rockies shortwave induces deep low pressure across the High
Plains. Additionally, EML advancing over the region should keep
most areas dry Tuesday. Model consensus advances a strong cold
front southeast across the region Tuesday night, although given
lack of mid-level cooling and upper support, shower/storm
probabilities appear low at this time.

.LONG TERM...(Wednesday through Saturday)
Issued at 257 PM CDT Sat Sep 16 2017

After a cool down Wednesday in wake of the cold front,
operational model and ensemble consensus continues to strongly
support the development of a deep longwave trough across the
western CONUS late week through the weekend. This will support
warm and windy weather across Mid-America late week through
weekend. Anticipating mostly dry weather Wed-Thu, with
shower/thunderstorm chances gradually increasing by Thu night and
Friday as moist subtropical mid/upper flow increases from the
southwest. Additionally, while model variability is still fairly
high surrounding specifics, there is potential for a strong
frontal passage mid-late weekend, which would drastically increase
precipitation chances and potential for heavy rain. GFS is most
supportive of this scenario.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 639 PM CDT Sat Sep 16 2017

Isolated strong thunderstorms will remain possible this evening
near a slow, southward-moving cold front, across south-central
through northeastern Kansas. The HUT and SLN terminals could have
a storm or two in the vicinity. Strong wind gusts and hail could
accompany these storms. MVFR stratus is progged to develop
immediately behind the cold front late tonight into Sunday
morning, across south-central and southeastern Kansas. Other
scattered showers and thunderstorms will remain possible late
tonight into Sunday across the region, although given
uncertainty in timing/location, have left precipitation mention
out of the terminals for now.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    64  78  66  88 /  40  40  40  40
Hutchinson      60  74  64  88 /  40  40  50  40
Newton          60  75  65  86 /  40  40  50  50
ElDorado        63  75  66  86 /  40  40  50  50
Winfield-KWLD   67  80  66  88 /  40  40  50  30
Russell         56  73  62  86 /  30  30  60  30
Great Bend      57  73  62  88 /  30  30  50  30
Salina          59  75  64  85 /  40  30  60  50
McPherson       60  74  63  87 /  40  40  50  50
Coffeyville     69  82  67  87 /  40  40  40  30
Chanute         67  77  66  84 /  50  40  50  40
Iola            67  76  65  83 /  50  40  60  40
Parsons-KPPF    69  80  67  86 /  40  40  50  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...JMC
Hazardous weather outlook, Sep 16, 6:22 PM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
622 PM CDT Sat Sep 16 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-172330-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
622 PM CDT Sat Sep 16 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A few strong to severe storms remain possible before 10 PM,
generally southeast of Salina to Great Bend, and northwest of the
Kansas Turnpike. If a storm or two can manage to develop, it will be
capable of half-dollar size hail and 60 to 70 mph winds, along with
locally heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Off-and-on active weather will persist across the region Sunday
through next weekend.

Hit-or-miss showers and thunderstorms will impact the area Sunday,
with activity increasing in coverage Sunday night and persisting
into Monday morning. While widespread severe weather is not
expected, the strongest activity may produce dime size hail and 55
mph winds, along with pockets of heavy rain. Isolated storm chances
will persist Monday evening and night.

Thunderstorm chances should gradually increase from late week into
next weekend, with strong to marginally storms and locally heavy
rain possible.

Strong and gusty south winds coupled with above normal temperatures
will likely support very high grassland fire danger Tuesday,
Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed before 10 PM southeast of Salina to
Great Bend, and northwest of the Kansas Turnpike.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Sep 16, 6:50 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wichita KS
650 PM CDT SAT SEP 16 2017

KSZ049-051-052-170015-
McPherson KS-Marion KS-Saline KS-
650 PM CDT SAT SEP 16 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern McPherson County in central Kansas...
  Northwestern Marion County in central Kansas...
  Southeastern Saline County in central Kansas...

* Until 715 PM CDT

* At 648 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles east of Lindsborg...moving
  northeast at 35 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Lindsborg, Assaria, Gypsum, Falun, Bridgeport, Roxbury and Kipp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3861 9737 3861 9721 3850 9716 3844 9769
      3864 9784 3886 9737
TIME...MOT...LOC 2350Z 246DEG 29KT 3854 9754

JAKUB
Special weather statement, Sep 16, 7:12 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Wichita KS
712 PM CDT SAT SEP 16 2017

KSZ051-170045-
McPherson KS-
712 PM CDT SAT SEP 16 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southern McPherson County in central Kansas...

* Until 745 PM CDT

* At 709 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 6 miles west of Inman...moving east
  at 15 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Mcpherson, Inman and Mcpherson Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3849 9760 3824 9747 3818 9792 3835 9793
TIME...MOT...LOC 0012Z 248DEG 12KT 3826 9789

JAKUB
Local storm report, Sep 16, 7:23 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CDT SAT SEP 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND GST     2 W NEW ALBANY          37.57N 95.97W
09/16/2017  E60.00 MPH       ELK                KS   TRAINED SPOTTER

            ALSO HAD HALF INCH DIAMETER HAIL AFTER THE WIND.

0333 PM     TSTM WND DMG     FREDONIA                37.53N 95.82W
09/16/2017                   WILSON             KS   LAW ENFORCEMENT

            SEVERAL TREES DOWNED IN TOWN.

0351 PM     TSTM WND GST     CHANUTE AIRPORT         37.67N 95.49W
09/16/2017  M59.00 MPH       NEOSHO             KS   ASOS

0354 PM     TSTM WND GST     CHANUTE                 37.67N 95.46W
09/16/2017  E60.00 MPH       NEOSHO             KS   LAW ENFORCEMENT

            50 TO 60 MPH WIND GUSTS.

0400 PM     TSTM WND DMG     SEDAN                   37.13N 96.18W
09/16/2017                   CHAUTAUQUA         KS   TRAINED SPOTTER

            WIDEPSREAD TREE LIMBS DOWNED ACROSS THE TOWN OF SEDAN,
            SOME UP TO 8 INCHES IN DIAMETER. ONE UTILITY POLE WAS
            LEANING OVER. SEVERAL CHAINLINK FENCES WERE DAMAGED
            MOSTLY BY FALLING TREE LIMBS.

0401 PM     TSTM WND GST     SEDAN                   37.13N 96.18W
09/16/2017  E60.00 MPH       CHAUTAUQUA         KS   LAW ENFORCEMENT

            50 TO 60 MPH WIND GUSTS.

0403 PM     TSTM WND DMG     SEDAN                   37.13N 96.18W
09/16/2017                   CHAUTAUQUA         KS   TRAINED SPOTTER

            WINDOWS BLOWN OUT OF BUSINESSES ON WEST SIDE OF TOWN.

0410 PM     TSTM WND DMG     7 NE SEDAN              37.20N 96.09W
09/16/2017                   CHAUTAUQUA         KS   TRAINED SPOTTER

            THREE 18-24 INCH TREES DOWNED.

0412 PM     TSTM WND DMG     CHAUTAUQUA              37.02N 96.18W
09/16/2017                   CHAUTAUQUA         KS   TRAINED SPOTTER

            8 INCH DIAMETER TREE LIMBS DOWNED.

0412 PM     TSTM WND GST     CHAUTAUQUA              37.02N 96.18W
09/16/2017  E65.00 MPH       CHAUTAUQUA         KS   TRAINED SPOTTER

0415 PM     TSTM WND DMG     1 NE IOLA               37.94N 95.39W
09/16/2017                   ALLEN              KS   LAW ENFORCEMENT

            POWER POLE DOWNED ON NORTHEAST SIDE OF TOWN.

0424 PM     TSTM WND GST     6 S ELK CITY            37.20N 95.91W
09/16/2017  E60.00 MPH       MONTGOMERY         KS   TRAINED SPOTTER

0426 PM     TSTM WND GST     1 N HAVANA              37.11N 95.94W
09/16/2017  E80.00 MPH       MONTGOMERY         KS   BROADCAST MEDIA

            70 TO 80 MPH WIND GUSTS. VIA SOCIAL MEDIA FROM KANSAS.COM

0441 PM     TSTM WND DMG     INDEPENDENCE            37.23N 95.71W
09/16/2017                   MONTGOMERY         KS   LAW ENFORCEMENT

            TREES DOWNED AT 19TH AND SYCAMORE. POWER POLE DAMAGED AT
            MAIN AND LAUREL STREET.

0505 PM     TSTM WND GST     2 W ALTAMONT            37.19N 95.33W
09/16/2017  E50.00 MPH       LABETTE            KS   TRAINED SPOTTER

0510 PM     TSTM WND GST     PARSONS                 37.34N 95.27W
09/16/2017  E60.00 MPH       LABETTE            KS   TRAINED SPOTTER

            50 TO 60 MPH WIND GUSTS.

0516 PM     TSTM WND DMG     1 W PARSONS             37.34N 95.29W
09/16/2017                   LABETTE            KS   LAW ENFORCEMENT

            POWER LINES DOWNED ON WEST SIDE OF TOWN.

&&

JMC
Special weather statement, Sep 16, 8:11 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Wichita KS
811 PM CDT SAT SEP 16 2017

KSZ067-170145-
Reno KS-
811 PM CDT SAT SEP 16 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Reno County in south central Kansas...

* Until 845 PM CDT

* At 809 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Nickerson...moving northeast at
  10 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Hutchinson, Nickerson, Willowbrook and Hutchinson Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3813 9822 3817 9810 3817 9794 3804 9783
      3801 9816
TIME...MOT...LOC 0110Z 244DEG 8KT 3809 9810

JAKUB
Local storm report, Sep 16, 8:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
814 PM CDT SAT SEP 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             4 NE INMAN              38.27N 97.72W
09/16/2017  E1.00 INCH       MCPHERSON          KS   AMATEUR RADIO

&&

JMC
Local storm report, Sep 16, 8:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
816 PM CDT SAT SEP 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             4 NW DURHAM             38.53N 97.28W
09/16/2017  E0.75 INCH       MARION             KS   LAW ENFORCEMENT

&&

JMC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 7:12 PM CDTSpecial Weather StatementICTMcPherson33 min
Sep 16, 7:24 PM CDTSevere Thunderstorm WarningICTMcPherson66 min
Sep 16, 7:56 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion64 min
Sep 16, 8:11 PM CDTSpecial Weather StatementICTReno34 min
Sep 16, 8:51 PM CDTSevere Thunderstorm WarningICTMarion26 min
Sep 17, 3:29 AM CDTSpecial Weather StatementICTGreenwood31 min
Sep 17, 3:56 AM CDTSpecial Weather StatementICTAllen34 min
Sep 17, 4:23 AM CDTSpecial Weather StatementICTWoodson37 min
Sep 17, 4:51 AM CDTSpecial Weather StatementICTElk24 min
Sep 17, 5:02 AM CDTSpecial Weather StatementICTWilson13 min
Sep 17, 5:58 AM CDTSpecial Weather StatementICTMontgomery32 min
Sep 17, 6:25 AM CDTSpecial Weather StatementICTWilson20 min
Sep 17, 9:51 AM CDTAreal Flood WarningICTLabette, Montgomery6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.